期刊論文:

  • 1. Cheng-Kai Liu, Yuan-Tsung Tsai(2022). Derivations with annihilator conditions on multilinear polynomials. Linear and Multilinear Algebra, 70(12). SCI
  • 2. Cheng-Kai Liu, Yuan-Tsung Tsai(2022). Annihilators of power values of derivations on Lie ideals of prime rings. Journal of Algebra and Its Applications, 21(10), 2250192. SCI
  • 3. Cheng-Kai Liu, Pao-Kuei Liau, Yuan-Tsung Tsai(2018). Nonadditive Strong Commutativity Preserving Maps on Rank-k Matrices Over Division Rings. Operators and Matrices, 12(2), 563-578. SCI
  • 4. Chen-Lian Chuang, Yuan-Tsung Tsai(2015). Symmetric Martindale Quotient Rings of Ore Extensions with More than One Indeterminate. Communications in Algebra, 43(8). SCI
  • 5. Chen-Lian Chuang, Yuan-Tsung Tsai(2012). Smash Products and Differential Identities. Transactions of the American Mathematical Society, 364(8). SCI
  • 6. Chen-Lian Chuang, Yuan-Tsung Tsai(2010). Higher Derivations of Ore Extensions by q-Skew Derivations. Journal of Pure and Applied Algebra, 214(10). SCI
  • 7. Chen-Lian Chuang, Yuan-Tsung Tsai(2010). Symmetric Utumi Quotient Rings of Ore Extensions by Skew Derivations. Proceedings of the American Mathematical Society, 138(9). SCI
  • 8. Chen-Lian Chuang, Tsiu-Kwen Lee, Cheng-Kai Liu, Yuan-Tsung Tsai(2010). Higher Derivations of Ore Extensions. Israel Journal of Math, 175. SCI
  • 9. Chen-Lian Chuang, Yuan-Tsung Tsai(2009). On the structure of semi-invariant polynomials in Ore extensions. Journal of Algebra, 322. SCI
  • 10. Yuan-Tsung Tsai, Chen-Lian Chuang(2008). Quotient rings of Ore extensions with more than one indeterminate. Communications in Algebra, 36(10). SCI
  • 11. Yuan-Tsung Tsai, Tsu-Yang Wu, Chen-Lian Chuang(2007). Jacobson Radicals of Ore Extensions of Derivation Type. Communicaions in Algebra, 35. SCI

研討會論文

  • 1. Chen-Lian Chuang, Tsiu-Kwen Lee, Cheng-Kai Liu, Yuan-Tsung Tsai(2007). Higher Derivations of Ore Extensions. 中華民國數學年會. R.O.C.

專書